# SDR CALA2025102110323

- Difficulty date: October 8, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N877UA
- Make and model: Airbus A319-132
- Aircraft serial: 2232
- Aircraft time: 59,402 hours, 35,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA Y765 SEAT TRACK AT FR 16 HAS AREA OF CORROSION.   R & R FR 12-24 Y765 SEAT TRACK IAW  SRM 57-42-21-001.
